Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Kurt Gödel
Title: Consistency of the axiom of choice and of the generalized continuum-hypothesis with the axioms of set theory
Additional book information Annals of Mathematics Studies, no. 3, University Press, Princeton; Humphrey Milford and Oxford University Press, London, 1940, 66 pp., $1.25

Review Information

Reviewer: C. C. Torrance
Journal: Bull. Amer. Math. Soc. 37 (2000), 102
PII: S 0273-0979(99)00830-7
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 47 (1941), 191–192
Review copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia